# SDR AWXA200501295

- Difficulty date: October 30, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 58,588 hours, 40,938 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3498
- Condition: Inoperative
- Location: Te Flaps
- Part time: 9,348 hours, 5,727 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 541 - ON APPROACH INTO PHX, COMING FROM DFW, CREW REPORTED FLAPS WOULD NOT EXTEND PAST 1 DEGREE IN NORMAL POSITION.  IN ALTERNATE POSITION, FLAPS EXTENDED TO 15 DEGREES.  CREW DECLARED EMERGENCY FOR PRECAUTIONARY PURPOSES AND LANDED IN PHX WITHOUT FURTHER INCIDENT.  PASSENGERS WERE NOT BRACED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR IAW TASK CARD R1B27001.  OPERATIONAL CHECKS WERE GOOD.
